MAUDE Adverse Event Report: HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT

HOLOGIC, INC. BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT
Model Number BREV09
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.
 
Event or Problem Description
It was reported that the equipment and needle were set up and tested correctly.After taking 6 tissue samples there were no calcifications visible.After taking 18 tissue samples, only 8 very small samples were available.It was unknown if the samples would be sufficient for diagnosis.Additional information obtained from the customer confirmed that the patient will need to undergo another biopsy due to insufficient tissue sampling.

Brand Name
BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11591287
Report Number1222780-2021-00066
Device Sequence Number4108402
Product Code KNW
UDI-Device Identifier15420045507777
UDI-Public15420045507777
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model NumberBREV09
Device Catalogue NumberBREV09
Device Lot Number10151249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;